# SDR DL76S972060

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 2150 · Cabin Cooling System
- Part: Chiller
- Condition: Failed
- Location: Forward
- Component: 2676
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TURN TO FINAL, SMELLED FUMES IN COCKPIT.  F/AS COULD NOT SMELL THE FUMES IN CABIN AND COULD NOT DETERMINE THE SOURCE.  WHILE TAXIING IN RECEIVED AN EICAS LT PACK TEMP MSG WITH INOP, LT IN LT PACK SW.  ODD SMELL COMING FROM FORWARD CHILLER.  PULLED AND CLAMPED C/B.  REPLACED  CHILLER.
